# SDR IPXA2020100660993

- Difficulty date: October 5, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 47,480 hours, 7,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PS1,   EMERGENCY LIGHT AFT BULB INOPERABLE AT L1 DOOR CEILING LIGHT.  DEFERRAL OF INTEROR EMERGENCY LIGHT SYSTEM.  MEL 33-51-1-0-2 M722064 PLACARD INSTALLED.  RELAMPED PER MM 33-51-05.  M722064.
